# SDR USAA920081276

- Difficulty date: June 29, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 30,414 hours, 11,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 685 SAN - PHX - EMERGENCY EQUIPMENT - FWD FLIGHT ATTENDANT FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.  (S)
